... experiences sever shooting pains in their big toes. I finally have the burning, pins and needles, numb feelings under control in my feet, but the stabbing pain I feel in my big toes is excruciating. I have done just about everything from Vicks, Bengay, Muscle and Joint gel, Intense Remedy Rub, massage, hydrocodone, lyrica, gabapentin and cymbalta. Nothing knocks the pain until the second or third dose of hydrocodone. Does anyone have any advise for me?
You could try taking Folic Acid, B6, B12, Magnesium and vitamin E supplements, those may help. I've the same thing you are describing but it's in my feet and both legs, very difficult to live with, as you know. It's also very difficult for a doctor to treat this, there aren't many choices for this type of pain save Lyrica or Neurontin. I actually found Neurontin made things worse for me, is there a possibility that the Lyrica is aggravating your pain? Or do you think it helps?
I wish you all the best in your quest to find pain relief from neuropathy,
In my case, after I was not able to take Lyrica or Gabapentin for my Trigeminal Neuralgia, Trileptal worked very well. Unfortunately, I had a bad side effect from it and now am having pain again. So you could try Trileptal or its close cousin, Tegretol. Hope this might help you.
I have been on fentanyl patch they can use 25 50 75 100 and the can also use 800 mcg that one for like emergence but that one looks like a sucker also methadone when your pain gets really bad to give u a muscle relaxer to sleep because it help your pain that new that I just been told if you get really panic because your pain is so bad to give u a xanicx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2013 • 13 answers
Posted 16 Feb 2014 • 1 answer
Peripheral Neuropathy - I have terrible burning in my arms and tingling and twitching legs. Is this?
Posted 24 Oct 2014 • 1 answer
Want to bring to everyone's attention regarding neuropathy of the feet and hands or peripheral pain?
Posted 15 May 2016 • 1 answer
Posted 18 Nov 2016 • 0 answers